Ask a doctor

I Had Belotero Injections in my Tear Troughs and 2 Units of Botox over my Left Eyebrow 3 Days Ago?

I had belotero injections in my tear troughs and 2 units of Botox over my left eyebrow 3 days ago. I am now experiencing intermediate eye twitching and some tingling in my right eye . The tingling sometimes spreads a bit down my cheek and along my nose. I am also now "under the weather" coughing sneezing runny nose etc? Is this normal? I am making myself sick with worry over this.

Doctor Answers (2)

Issues after Belotero and Botox

+2

Your feeling of being "under the weather" is just coincidence with the timing of your treatment with Belotero and Botox.  Neither of these products should produce those symptoms.  You mentioned that there is some twitching in your right eye and the Botox was done above your left eyebrow, so there is no way that the Botox could affect your right eye.  The Belotero was injected below both eyes, so perhaps this could be related, but not very likely.  If it is related, it should be temporary.  I would wait until you are feeling better and then see if you are still having those problems.  If so, I would recommend returning to your injecting physician to be evaluated.  


San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

Twitchin and tingling after Belotero and Botox

+1

From your description of eye twitching and tingling in the right eye, spreading down the cheek and along the nose, I would be concerned about something else going on, such as shingles/zoster which is reactivation of the chicken pox virus.  Herpes simplex can give similar symptoms as well.  As this is involving your eye, you need to be evaluated right away by an eye doctor.  The Belotero injected under the eyes and the Botox injected over the opposite left eye should not cause these symptoms.  It would be most prudent to be evaluated by an eye doctor right away.  (This answer is not intended nor implied to be a substitute for medical advice. The information presented in this posting is for patients’ general education only.  Always seek the advice of your physician or other qualified healthcare provider for further evaluation of your individual case.)

Mireille Chae, MD
Seattle Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.